Alert archive / Florida / Tornado Warnings in 2010
Tornado Warning 17, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Apr 26, 2010, 7:31 AM EDT for Palm Beach County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2010, 7:31 AM EDT (11:31 UTC)
- Expired
- Apr 26, 2010, 8:00 AM EDT
- In force
- 29 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 110 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 11.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2012 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
324 WFUS52 KMFL 261131 TORMFL FLC099-261200- /O.NEW.KMFL.TO.W.0017.100426T1131Z-100426T1200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MIAMI FL ISSUED BY NATIONAL WEATHER SERVICE KEY WEST FL 731 AM EDT MON APR 26 2010 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN PALM BEACH COUNTY IN SOUTHEAST FLORIDA... * UNTIL 800 AM EDT * AT 727 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF LION COUNTRY SAFARI TO 7 MILES NORTHEAST OF HOLEY LAND WILDLIFE MANAGEMENT AREA...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF BELLE GLADE TO 12 MILES SOUTHEAST OF SOUTH BAY...MOVING EAST AT 35 MPH. * TORNADO PRODUCING STORMS WILL BE NEAR... LION COUNTRY SAFARI BY 745 AM EDT... WELLINGTON BY 755 AM EDT... ROYAL PALM BEACH BY 800 AM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 2678 8014 2635 8025 2641 8085 2669 8054 TIME...MOT...LOC 1130Z 268DEG 29KT 2662 8049 2650 8062 $$ 04
1 follow-up statement
499 WWUS52 KMFL 261153 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL ISSUED BY NATIONAL WEATHER SERVICE KEY WEST FL 753 AM EDT MON APR 26 2010 FLC099-261203- /O.EXP.KMFL.TO.W.0017.000000T0000Z-100426T1200Z/ PALM BEACH FL- 753 AM EDT MON APR 26 2010 ...THE TORNADO WARNING FOR SOUTHERN PALM BEACH COUNTY WILL EXPIRE AT 800 AM EDT... LAT...LON 2678 8014 2635 8025 2641 8085 2669 8054 TIME...MOT...LOC 1153Z 268DEG 29KT 2663 8028 2651 8041 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Apr 26, 3:32 AM EDT, 3 hours 59 minutes earlier.
Area forecast discussion, Apr 26, 3:32 AM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
332 AM EDT MON APR 26 2010
.DISCUSSION...COLD FRONT CURRENTLY OVER THE BIG BEND AREA MOVING
SOUTHEAST. THE MAIN CONCERN TODAY IS THE STRENGTH OF THE
CONVECTION OVER OUR CWA TODAY. THE FIRST ACTIVITY THAT HAS STARTED
TO DEVELOP IN ADVANCE OF THE PREFRONTAL ACTIVITY OVER THE LAKE
REGION. ALTHOUGH SURFACE CONVERGENCE IS NOT THAT IMPRESSIVE, UPPER
JET DYNAMICS IS IMPRESSIVE WITH CAPES ALMOST TO 2500 FEET AND LI'S
AS LOW AS NEAR -7. AFTER THE FRONTAL PASSAGE TONIGHT, CLEARING
WILL TAKE PLACE AND SLIGHTLY COOLER TEMPS AT LEAST THROUGH
THURSDAY AND THEN AS A MID LEVEL RIDGE BUILDS OVER THE AREA, TEMPS
WILL WARM WITH SLIGHT CHANCES OF SHOWERS EACH AFTERNOON. TEMPS MAY
GET AS HIGH AS 90.
&&
.MARINE...AFTER SOMEWHAT ELEVATED WINDS TODAY AND TONIGHT, WINDS
WILL BE 15 KNOTS OR LESS. A SCA HAS BEEN ISSUED FOR THE ATLANTIC
WATERS WHERE THE HIGHEST WINDS WILL BE SEEN.
&&
.FIRE WEATHER...NO CONCERNS HERE DUE TO PLENTY OF MOISTURE.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 86 65 83 65 / 70 20 - -
FORT LAUDERDALE 85 67 84 67 / 70 30 - -
MIAMI 86 69 85 67 / 70 30 - -
NAPLES 82 65 82 65 / 70 10 - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 7 AM EDT THIS MORNING FOR COASTAL COLLIER-
GLADES-HENDRY-INLAND COLLIER.
AM...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR THE ATLANTIC COASTAL WATERS OUT TO 60 NM.
TORNADO WATCH UNTIL 7 AM EDT THIS MORNING FOR LAKE OKEECHOBEE.
GM...TORNADO WATCH UNTIL 7 AM EDT THIS MORNING FOR COASTAL WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM.
&&
LONG TERM...18/GR
SHORT TERM/AVIATION...65/GSHazardous weather outlook, Apr 26, 4:18 AM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 418 AM EDT MON APR 26 2010 FLZ063-066>075-168-172>174-271000- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 418 AM EDT MON APR 26 2010 ...TORNADO WATCH 107 GLADES, HENDRY, COLLIER COUNTIES TIL 7 AM... ...STRONG TO LOCALLY SEVERE STORMS POSSIBLE ALL OF SOUTH FLORIDA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: THUNDERSTORMS ARE LIKELY ACROSS ALL OF SOUTH FLORIDA TODAY. ANY THUNDERSTORM COULD PRODUCE FREQUENT LIGHTNING, VERY HEAVY RAINFALL, STRONG WIND GUSTS AND SMALL HAIL. ADDITIONALLY THERE IS AN ISOLATED TORNADO THREAT ACROSS THE REGION. TORNADOES: THE STRONGEST STORMS MAY BE CAPABLE OF PRODUCING AN ISOLATED, BRIEF TORNADO OR TWO ACROSS SOUTH FLORIDA TODAY. WIND: ISOLATED SEVERE WIND GUSTS ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS TODAY. THESE WIND GUSTS COULD BRIEFLY TOP 58 MPH. HAIL: THE STRONGEST STORMS MAY PRODUCE SMALL HAIL UP TO PENNY SIZE ACROSS THE REGION TODAY. WATERSPOUTS: WATERSPOUTS MAY FORM WITH LITTLE OR NO WARNING ACROSS ANY OF THE COASTAL WATERS TODAY. THE BIGGEST THREAT FOR LAKE OKEECHOBEE WILL BE THIS MORNING. FLOODING: LOCALLY HEAVY RAINFALL IS LIKELY WITH THUNDERSTORMS AS THEY PROGRESS SOUTHEAST TODAY. THESE RAINS MAY CAUSE LOCALIZED STREET FLOODING AS WELL AS FLOODING OF URBAN AND POOR DRAINAGE AREAS. THIS MAY BE ESPECIALLY LIKELY FROM PALM BEACH COUNTY THROUGH GLADES AND HENDRY COUNTIES THIS MORNING. RIP CURRENTS: SOUTHWESTERLY WINDS OF 10 TO 20 MPH WILL LEAD TO A MODERATE RISK OF RIP CURRENTS AT THE GULF COAST BEACHES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. STRASSBERG
In the hours before
Local storm report, Apr 26, 4:59 AM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
459 AM EDT MON APR 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG MOORE HAVEN 26.83N 81.10W
04/26/2010 GLADES FL LAW ENFORCEMENT
GLADES COUNTY SHERRIFF REPORTED A TREE DOWN IN MOORE
HAVEN ALONG WITH WIDESPREAD POWER OUTAGES.
&&
STRASSBERGSpecial weather statement, Apr 26, 5:13 AM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 513 AM EDT MON APR 26 2010 FLZ063-261000- GLADES- 513 AM EDT MON APR 26 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS BETWEEN 45 AND 50 MPH FOR NORTHERN GLADES COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LARGE AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS MOVING NORTHEAST NEAR 25 MPH. THESE THUNDERSTORMS WILL AFFECT PALMDALE...LAKEPORT...AND BUCKHEAD RIDGE. EXPECT FREQUENT LIGHTNING...GUSTY WINDS AROUND 50 MPH...PEA-SIZED HAIL...AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. 04
Special weather statement, Apr 26, 5:27 AM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL ISSUED BY NATIONAL WEATHER SERVICE KEY WEST FL 527 AM EDT MON APR 26 2010 FLZ066>068-071-072-168-172-261030- COASTAL BROWARD COUNTY-COASTAL PALM BEACH COUNTY-HENDRY-INLAND BROWARD COUNTY-INLAND PALM BEACH COUNTY-METRO BROWARD COUNTY-METRO PALM BEACH COUNTY- 527 AM EDT MON APR 26 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS BETWEEN 45 AND 55 MPH FOR SOUTHEASTERN HENDRY...SOUTHERN PALM BEACH...AND BROWARD COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THE LEADING EDGE OF STRONG THUNDERSTORMS SAGGING SOUTHWARD THROUGH HENDRY AND SOUTHERN PALM BEACH COUNTIES. ADDITIONAL STRONG STORMS ARE INTENSIFYING IN BROWARD COUNTY AHEAD OF THIS LEADING EDGE. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THESE STORMS PASS. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT ELTIEMPOENMIAMI.INFO. 04
Special weather statement, Apr 26, 6:08 AM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL ISSUED BY NATIONAL WEATHER SERVICE KEY WEST FL 608 AM EDT MON APR 26 2010 FLZ063-066-261100- GLADES-HENDRY- 608 AM EDT MON APR 26 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS BETWEEN 45 AND 55 MPH FOR GLADES AND HENDRY COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LARGE AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS APPROACHING THE WESTERN PORTION OF GLADES AND HENDRY COUNTIES. THE STORMS ARE MOVING EASTWARD AROUND 25 MPH. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. HEAVY DOWNPOURS ARE ALSO EXPECTED...WITH RAINFALL RATES OF THREE QUARTERS TO ONE INCH OF RAINFALL PER HOUR. EXPECT PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS WITH THESE HEAVY DOWNPOURS. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. 04
Special weather statement, Apr 26, 6:51 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 651 AM EDT MON APR 26 2010 FLZ066-069-070-261145- COASTAL COLLIER COUNTY-HENDRY-INLAND COLLIER COUNTY- 651 AM EDT MON APR 26 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS BETWEEN 45 AND 55 MPH FOR HENDRY AND NORTHERN COLLIER COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LARGE AREA OF STRONG THUNDERSTORMS ENTERING THE WESTERN PORTION OF HENDRY COUNTY AND INTO THE NORTHERN PORTIONS OF COLLIER COUNTY. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 55 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS AREA OF THUNDERSTORMS STRENGTHENS. THE STRONG WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. HEAVY DOWNPOURS ARE ALSO EXPECTED...WITH RAINFALL RATES OF THREE QUARTERS TO ONE INCH OF RAINFALL PER HOUR. EXPECT PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS WITH THESE HEAVY DOWNPOURS. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. 04
Special weather statement, Apr 26, 7:14 AM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL ISSUED BY NATIONAL WEATHER SERVICE KEY WEST FL 714 AM EDT MON APR 26 2010 FLZ067-261215- INLAND PALM BEACH COUNTY- 714 AM EDT MON APR 26 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS BETWEEN 45 AND 55 MPH FOR THE SOUTHERN PORTION OF PALM BEACH COUNTY... EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 55 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. THE STORMS ARE MOVING EASTWARD AROUND 25 MPH. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. HEAVY DOWNPOURS ARE ALSO EXPECTED...WITH RAINFALL RATES OF THREE QUARTERS TO ONE INCH OF RAINFALL PER HOUR. EXPECT PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS WITH THESE HEAVY DOWNPOURS. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. 04
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 2:54 AM EDT | Small Craft Advisory | MFL | 32 hr | |
| Apr 26, 3:14 AM EDT | Special Weather Statement | MFL | Glades | 46 min |
| Apr 26, 3:44 AM EDT | Special Marine Warning | MFL | 61 min | |
| Apr 26, 3:56 AM EDT | Special Weather Statement | MFL | Glades | 64 min |
| Apr 26, 4:14 AM EDT | Special Marine Warning | MFL | 46 min | |
| Apr 26, 4:21 AM EDT | Special Marine Warning | MFL | 114 min | |
| Apr 26, 4:36 AM EDT | Severe Thunderstorm Warning | MFL | Collier, Glades, Hendry, Palm Beach | 41 min |
| Apr 26, 4:59 AM EDT | Special Marine Warning | MFL | 46 min | |
| Apr 26, 5:25 AM EDT | Special Marine Warning | MFL | 50 min | |
| Apr 26, 5:43 AM EDT | Special Marine Warning | MFL | 20 min | |
| Apr 26, 6:17 AM EDT | Special Marine Warning | MFL | 43 min | |
| Apr 26, 6:45 AM EDT | Special Marine Warning | MFL | 60 min | |
| Apr 26, 6:50 AM EDT | Special Marine Warning | MFL | 40 min | |
| Apr 26, 6:56 AM EDT | Tornado Warning | MFL | Hendry | 20 min |
| Apr 26, 7:38 AM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 22 min |
| Apr 26, 7:43 AM EDT | Special Marine Warning | MFL | 62 min | |
| Apr 26, 7:44 AM EDT | Tornado Warning | MFL | Broward, Palm Beach | 23 min |
| Apr 26, 8:01 AM EDT | Severe Thunderstorm Warning | MFL | Collier | 29 min |
| Apr 26, 8:03 AM EDT | Special Marine Warning | MFL | 57 min | |
| Apr 26, 8:45 AM EDT | Special Marine Warning | MFL | 60 min | |
| Apr 26, 9:01 AM EDT | Areal Flood Advisory | MFL | Collier | 119 min |
| Apr 26, 9:03 AM EDT | Special Marine Warning | MFL | 57 min | |
| Apr 26, 9:28 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Miami-Dade, Monroe | 32 min |
| Apr 26, 9:43 AM EDT | Special Marine Warning | MFL | 62 min | |
| Apr 26, 9:52 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Miami-Dade, Monroe | 23 min |
| Apr 26, 9:55 AM EDT | Special Marine Warning | MFL | 65 min | |
| Apr 26, 10:19 AM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade, Monroe | 41 min |
| Apr 26, 10:30 AM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade, Monroe | 30 min |
| Apr 26, 10:44 AM EDT | Special Marine Warning | MFL | 61 min | |
| Apr 26, 10:58 AM EDT | Special Marine Warning | MFL | 62 min | |
| Apr 26, 11:43 AM EDT | Special Marine Warning | MFL | 62 min | |
| Apr 26, 11:57 AM EDT | Special Marine Warning | MFL | 63 min | |
| Apr 26, 12:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Apr 26, 1:34 PM EDT | Special Marine Warning | MFL | 56 min | |
| Apr 26, 2:31 PM EDT | Special Marine Warning | MFL | 59 min |
Nearby
Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.